Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV meds and Photophobia
Mar 21, 2010

Hello, I've started HAART (Isentress, Epivir, and Tenofovir) for almost 2 weeks and have noticed extreme eye sensitivity to light, especially when I'm outdoors or driving. Is this a possible side effect of any of these meds?

Response from Dr. Henry

I have not had any patients on that regimen report that problem to me nor am I aware of that being noted as a medication attributable side effect. If nay reader has a reference or has experienced the same light sensitivity on a raltegravir (Isentress) based regimen please post! KH



Previous
Anemia, Swollen Lymph Nodes and Muscle Cramps
Next
its side effect or fair?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement